# SDR AALA202204016366

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737
- Aircraft serial: 44476
- Aircraft time: 3,276 hours, 1,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 33-70A PASSENGER SEAT ESCAPE PATH -33C AISLE LIGHT COVER BROKEN. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
